, Volume 122, Issue 3, pp 205-213

Extension d'un théorème de Harte et applications aux algèbres de Jordan-Banach

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we study some questions related to spectral theory in Jordan-Banach algebras. Firstly, we introduce the notion of exponential spectrum and then we extend to Jordan-Banach algebras a theorem due to Robin Harte in the associative case. Secondly, these results are used to get a theorem on spectral perturbation by inessential elements in Jordan-Banach algebras.